# SDR SIMA0503

- Difficulty date: February 19, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17476
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5013 - CREW REPORTED THE EMERGENCY LIGHT OVER CABIN DOOR IS DIM AND FLICKERS.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 21LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
